Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A rim-metrizable continuum
HTML articles powered by AMS MathViewer

by J. Nikiel, L. B. Treybig and H. M. Tuncali PDF
Proc. Amer. Math. Soc. 123 (1995), 281-286 Request permission

Abstract:

A locally connected rim-metrizable continuum is constructed which admits a continuous mapping onto a non rim-metrizable space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54B15, 54C05
  • Retrieve articles in all journals with MSC: 54F15, 54B15, 54C05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 281-286
  • MSC: Primary 54F15; Secondary 54B15, 54C05
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1260177-3
  • MathSciNet review: 1260177